The least semilattice of groups congruence on a regular semigroup.
Semigroup forum, Tome 27 (1983), pp. 319-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular semigroup, semilattice congruence, semilattice of groups congruence, idempotents, E-unitary semigroup
@article{SF_1983__27_134629,
author = {D. LaTorre},
title = {The least semilattice of groups congruence on a regular semigroup.},
journal = {Semigroup forum},
pages = {319--330},
year = {1983},
volume = {27},
zbl = {0524.20039},
url = {http://geodesic.mathdoc.fr/item/SF_1983__27_134629/}
}
D. LaTorre. The least semilattice of groups congruence on a regular semigroup.. Semigroup forum, Tome 27 (1983), pp. 319-330. http://geodesic.mathdoc.fr/item/SF_1983__27_134629/